# SDR AALA202412028224

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 25,759 hours, 10,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD MAIN ENTRY DOOR WOULD NOT FULLY OPEN UPON GATE ARRIVAL. SENSOR SHOWS OPEN BUT DOOR WILL NOT OPEN FULLY TO ALLOW DEPLANING. REPLACED MISSING SCREWS AND KEYWASHER. PER AMM 52-11-21.
